# SDR FDEA202503010486

- Difficulty date: March 1, 2025
- Submitted: March 25, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960650002
- Part serial: FH1094
- Condition: Corroded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING O/B FLAP UPPER SKIN GOT CORROSION AT STATIC DISCHARGER RETAINER CONTACT   SURFACE. PERFORMED CUT OUT DAMAGED AREA AND INSTALLED REPAIR PATCH AT LH WING OUTER FLAP   UPPER SKIN UNDERNEATH STATIC DISCHARGER I.A.W FEDEX EA NO:T6-5750-T0382504 P1, SEQ   NO:    ,TITLE:WINGS-FLIGHT SURFACES-LH WING OUTER FLAP-TRAILING EDGE UPPER SKIN   CORROSION UNDERNEATH STATIC DISCHARGER. THIS REPAIR IS CLASSIFIED AS A REPAIR PER GMM 6-2-100.
